Perfect Isometries Between Blocks of Complex Reflection Groups

Olivier Brunat (Corresponding Author), Jean-Baptiste Gramain

Research output: Contribution to journalArticlepeer-review

1 Downloads (Pure)


In this paper, we prove that, given any integers d,e,r and r′, and a prime p not dividing de, any two blocks of the complex reflection groups G(de, e, r) and G(de, e, r′) with the same p-weight are perfectly isometric.
Original languageEnglish
Pages (from-to)260-292
Number of pages33
JournalJournal of Algebra
Early online date15 May 2019
Publication statusPublished - 15 Sep 2020


  • Perfect isometries
  • Complex reflection groups


Dive into the research topics of 'Perfect Isometries Between Blocks of Complex Reflection Groups'. Together they form a unique fingerprint.

Cite this